Algorithms for Solving System of Extended General Variational Inclusions and Fixed Points Problems

Balooee, Javad, Petrot, Narin . Abstract and Applied Analysis 2012. 2012 (569592) :-

Locate this article in:

Bibtex

@article{CIS-316226,
  Author = {Balooee, Javad and Petrot, Narin},
  Title = {Algorithms for Solving System of Extended General Variational Inclusions and Fixed Points Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {569592},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles